# SDR EISA20000192

- Difficulty date: October 19, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N74318
- Make and model: Boeing 727231
- Aircraft serial: 20051
- Aircraft time: 65,949 hours, 45,461 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Warning Light
- Part number: 5756000
- Condition: Activated
- Location: Cockpit
- Component: Stab Trim, Boeing
- Component part number: 106044112
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT STAB OUT OF TRIM LIGHT ILLUMINATED, WHILE IN PROCESS OF PLACARDING, CREW AND MAINTENANCE SMELLED SMOKE COMING FROM FWD PANEL.   CORRECTIVE ACTION: TRANFERED TO PLACARD 445 MEL 22-2, CAT "D" 02-16-01 FOR STAB TRIM LIGHT, COULD NOT DUPLICATE PER M/M 22-11, NO FAULT IN FLIGHT FOUND BY CREW.
